Advanced Search
MyIDEAS: Login to save this article or follow this journal

Indeterminate growth paths and stability

Contents:

Author Info

  • Russell, Thomas
  • Zecevic, Aleksandar

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6V85-3XDRYD7-C/2/e6a4451e1fd87a772c7f01f76a39df80
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Journal of Economic Dynamics and Control.

Volume (Year): 24 (2000)
Issue (Month): 1 (January)
Pages: 39-62

as in new window
Handle: RePEc:eee:dyncon:v:24:y:2000:i:1:p:39-62

Contact details of provider:
Web page: http://www.elsevier.com/locate/jedc

Related research

Keywords:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Roger E.A. Farmer & Jang Ting Guo, 1992. "Real Business Cycles and the Animal Spirits Hypothesis," UCLA Economics Working Papers 680, UCLA Department of Economics.
  2. Jess Benhabib & Roger E.A. Farmer, 1992. "Indeterminacy and Increasing Returns," UCLA Economics Working Papers 646, UCLA Department of Economics.
  3. Boldrin, Michele & Rustichini, Aldo, 1994. "Growth and Indeterminacy in Dynamic Models with Externalities," Econometrica, Econometric Society, vol. 62(2), pages 323-42, March.
  4. Russell, Thomas & Zecevic, Aleksandar, 1998. "Lyapunov stability, regions of attraction, and indeterminate growth paths," Economics Letters, Elsevier, vol. 58(3), pages 319-324, March.
  5. Matsuyama, Kiminori, 1991. "Increasing Returns, Industrialization, and Indeterminacy of Equilibrium," The Quarterly Journal of Economics, MIT Press, vol. 106(2), pages 617-50, May.
  6. Xie Danyang, 1994. "Divergence in Economic Performance: Transitional Dynamics with Multiple Equilibria," Journal of Economic Theory, Elsevier, vol. 63(1), pages 97-112, June.
  7. Timothy J. Kehoe, 1991. "Computation and multiplicity of equilibria," Working Papers 460, Federal Reserve Bank of Minneapolis.
  8. Roger E.A. Farmer, 1994. "Indeterminacy and Sector-Specific Externalities," UCLA Economics Working Papers 722, UCLA Department of Economics.
  9. Timothy J. Kehoe & David K. Levine & Paul M. Romer, 1990. "On characterizing equilibria of economies with externalities and taxes as solutions to optimization problems," Working Papers 436, Federal Reserve Bank of Minneapolis.
  10. Lucas, Robert Jr., 1988. "On the mechanics of economic development," Journal of Monetary Economics, Elsevier, vol. 22(1), pages 3-42, July.
  11. Gali, J., 1991. "Monopolistic Competition, Business Cycles and the Composition of Aggregate Demand," Papers 92-03, Columbia - Graduate School of Business.
  12. Spear, Stephen E., 1991. "Growth, externalities, and sunspots," Journal of Economic Theory, Elsevier, vol. 54(1), pages 215-223, June.
  13. Boldrin, Michele, 1992. "Dynamic externalities, multiple equilibria, and growth," Journal of Economic Theory, Elsevier, vol. 58(2), pages 198-218, December.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Russell, Thomas & Zecevic, Aleksandar, 1998. "Lyapunov stability, regions of attraction, and indeterminate growth paths," Economics Letters, Elsevier, vol. 58(3), pages 319-324, March.
  2. Mino, Kazuo, 2001. "Indeterminacy and Endogenous Growth with Social Constant Returns," Journal of Economic Theory, Elsevier, vol. 97(1), pages 203-222, March.
  3. Mauro Bambi & Aurélien Saïdi, 2008. "Increasing Returns to Scale and Welfare: Ranking the Multiple Deterministic Equilibria," CER-ETH Economics working paper series 08/99, CER-ETH - Center of Economic Research (CER-ETH) at ETH Zurich.
  4. J. R. Ruiz-Tamarit & M. Ventura-Marco, . "Solution to Non-Linear MHDS arising from Optimal Growth Problems," Working Papers 2000-16, FEDEA.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:dyncon:v:24:y:2000:i:1:p:39-62. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.